# SDR SIMA20121231006

- Difficulty date: December 31, 2012
- Submitted: January 2, 2013
- Operation: Air carrier
- Aircraft: N680AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500820
- Aircraft time: 22,557 hours, 19,237 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Pressure Switch
- Condition: Failed
- Location: Ac Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3584 THE CREW REPORTED PRESSURIZATION FAIL.  THE CREW DECLARED AN EMERGENCY AND RETURNED TO MIA.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 2 PACK OVERPRESSURE SWITCH IAW AMM 21-51-06.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
